Alert archive / Ohio / High Wind Watches in 2006
High Wind Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this high wind watch at Oct 27, 2006, 3:29 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Oct 27, 2006, 3:22 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2006, 3:29 AM EDT (07:29 UTC)
- In effect from
- Oct 27, 2006, 3:22 PM EDT
- Expired
- Oct 28, 2006, 4:33 AM EDT
- In force
- 13 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCLE 270729 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 329 AM EDT FRI OCT 27 2006 OHZ007>014-089-PAZ001-002-271530- /O.NEW.KCLE.HW.A.0003.061028T2000Z-061029T1800Z/ OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY... LORAIN...CLEVELAND...MENTOR...CHARDON...JEFFERSON...ASHTABULA... ERIE...EDINBORO 329 AM EDT FRI OCT 27 2006 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON FOR THE LAKE SHORE COUNTIES OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. A STORM SYSTEM WILL TRACK FROM THE OKLAHOMA PANHANDLE INTO THE OHIO VALLEY TODAY THROUGH SATURDAY NIGHT AND THEN NORTHEAST OF THE AREA SUNDAY MORNING. THE STORM SYSTEM WILL BRING GUSTY WINDS THAT COULD APPROACH 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH POSSIBLE SATURDAY AFTERNOON THROUGH SUNDAY MORNING. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. $$ LOMBARDY
4 follow-up statements
000 WWUS71 KCLE 271506 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1106 AM EDT FRI OCT 27 2006 OHZ007>014-089-PAZ001-002-272315- /O.CON.KCLE.HW.A.0003.061028T2000Z-061029T1800Z/ OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY... LORAIN...CLEVELAND...MENTOR...CHARDON...JEFFERSON...ASHTABULA... ERIE...EDINBORO 1106 AM EDT FRI OCT 27 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. A STORM SYSTEM WILL TRACK FROM THE OKLAHOMA PANHANDLE INTO THE OHIO VALLEY TODAY THROUGH SATURDAY NIGHT AND THEN NORTHEAST OF THE AREA SUNDAY MORNING. THE STORM SYSTEM WILL BRING GUSTY WINDS THAT COULD APPROACH 30 TO 40 MPH WITH OCCASIONAL GUSTS TO 60 MPH POSSIBLE SATURDAY AFTERNOON THROUGH SUNDAY MORNING. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. $$ THOMPSON
000 WWUS71 KCLE 271922 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 322 PM EDT FRI OCT 27 2006 OHZ003-006-017>023-027>033-036>038-047-PAZ003-280330- /O.EXB.KCLE.HW.A.0003.061028T2000Z-061029T1200Z/ LUCAS-WOOD-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION- MORROW-HOLMES-KNOX-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FINDLAY... TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...MEADVILLE 322 PM EDT FRI OCT 27 2006 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. A STORM SYSTEM WILL TRACK INTO THE OHIO VALLEY TONIGHT THROUGH SATURDAY AND THEN NORTHEAST OF THE AREA SUNDAY MORNING. STRONG WINDS ARE EXPECTED TO DEVELOP WITH THIS SYSTEM LATE SATURDAY MORNING AND INCREASE SATURDAY AFTERNOON. THE WINDS ARE EXPECTED TO PEAK SATURDAY EVENING WITH SUSTAINED WIND SPEEDS APPROACHING 30 TO 40 MPH AND POSSIBLE GUSTS AS HIGH AS 55 TO 60 MPH. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. $$ OHZ007>014-089-PAZ001-002-280330- /O.EXT.KCLE.HW.A.0003.061028T2000Z-061029T1200Z/ OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY... LORAIN...CLEVELAND...MENTOR...CHARDON...JEFFERSON...ASHTABULA... ERIE...EDINBORO 322 PM EDT FRI OCT 27 2006 ...HIGH WIND WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. A STORM SYSTEM WILL TRACK INTO THE OHIO VALLEY TONIGHT THROUGH SATURDAY AND THEN NORTHEAST OF THE AREA SUNDAY MORNING. STRONG WINDS ARE EXPECTED TO DEVELOP WITH THIS SYSTEM LATE SATURDAY MORNING AND INCREASE SATURDAY AFTERNOON. THE WINDS ARE EXPECTED TO PEAK SATURDAY EVENING WITH SUSTAINED WIND SPEEDS APPROACHING 30 TO 40 MPH AND POSSIBLE GUSTS AS HIGH AS 55 TO 60 MPH. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. $$
000 WWUS71 KCLE 280234 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1034 PM EDT FRI OCT 27 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-281045- /O.CON.KCLE.HW.A.0003.061028T2000Z-061029T1200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1034 PM EDT FRI OCT 27 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. LOW PRESSURE OVER KENTUCKY WILL MOVE NORTHEAST ACROSS OHIO AND INTO WESTERN PENNSYLVANIA OVERNIGHT. THIS LOW WILL MOVE WELL OFF TO THE NORTHEAST ON SATURDAY. STRONG WINDS ARE EXPECTED TO DEVELOP WITH THIS SYSTEM LATE SATURDAY MORNING AND INCREASE SATURDAY AFTERNOON. THE WINDS ARE EXPECTED TO PEAK SATURDAY EVENING WITH SUSTAINED WIND SPEEDS APPROACHING 30 TO 40 MPH AND POSSIBLE GUSTS AS HIGH AS 55 TO 60 MPH. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES. $$ KUBINA
000 WWUS71 KCLE 280833 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 433 AM EDT SAT OCT 28 2006 OHZ012-089-PAZ001-281645- /O.UPG.KCLE.HW.A.0003.061028T2000Z-061029T1200Z/ /O.NEW.KCLE.HW.W.0003.061028T1800Z-061029T0900Z/ LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...MENTOR...ASHTABULA...ERIE 433 AM EDT SAT OCT 28 2006 ...HIGH WIND WARNING IN EFFECT FROM 2 PM EDT THIS AFTERNOON TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WARNING FOR LAKE AND ASHTABULA COUNTIES ION NORTHEAST OHIO AND ERIE COUNTY IN NORTHWEST PENNSYLVANIA. WEST WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON WITH SUSTAINED WIND SPEEDS OF 30 TO 40 MPH BY LATE AFTERNOON AND PEAK WIND GUSTS AS HIGH AS 60 MPH. THE STRONGEST WINDS WILL BE NEAR THE LAKESHORE. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. HIGH PROFILE VEHICLES ARE VULNERABLE TO BEING TIPPED OVER. THE HIGH WINDS ARE DUE TO A RAPIDLY STRENGTHENING LOW PRESSURE SYSTEM. THE LOW IS EXPECTED TO MOVE FROM THE UPPER OHIO VALLEY TO LAKE ONTARIO BY TONIGHT AND TO QUEBEC ON SUNDAY. $$ OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003- 281645- /O.UPG.KCLE.HW.A.0003.061028T2000Z-061029T1200Z/ /O.NEW.KCLE.WI.Y.0005.061028T1800Z-061029T0300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON... FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE 433 AM EDT SAT OCT 28 2006 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY FOR MOST OF NORTHERN OHIO AND INLAND NORTHWEST PENNSYLVANIA. WEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH GUSTS AROUND 45 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE OUTDOOR OBJECTS SUCH AS GARBAGE CANS AND LAWN FURNITURE TO BE BLOWN AROUND AND DAMAGED. A FEW TREE LIMBS AND POWER LINES MAY COME DOWN. THE STRONG WINDS ARE DUE TO A RAPIDLY STRENGTHENING LOW PRESSURE SYSTEM. THE LOW IS EXPECTED TO MOVE FROM THE UPPER OHIO VALLEY TO LAKE ONTARIO BY TONIGHT AND TO QUEBEC ON SUNDAY. $$ KOSARIK
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Oct 27, 3:20 AM EDT, 9 minutes earlier.
Area forecast discussion, Oct 27, 3:20 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
320 AM EDT FRI OCT 27 2006
.SHORT TERM (TODAY THROUGH SATURDAY NIGHT)...
WARM FRONT HAS LIFTED NORTH ACROSS NORTHERN OHIO TO SOUTHWEST
PENNSYLVANIA THIS MORNING. LIGHT AND SCATTERED SHOWER ACTIVITY
CONTINUES TO AFFECT THE REGION ALONG THE BOUNDARY AS WEAK
SHORTWAVE MOVES EAST ACROSS NORTHERN OHIO INTO NORTHWEST
PENNSYLVANIA THIS MORNING.
WEAK NVA BEGINS TO SPREAD EAST OVER THE AREA DURING THE MORNING
HOURS AND THIS SHOULD HELP SUPPRESS WIDESPREAD RAIN FROM
DEVELOPING. THEN VIGOROUS VORT MAX LIFTS NORTH TOWARD THE AREA
DURING THE AFTERNOON AND THIS FEATURE ALONG WITH THE COPIOUS
AMOUNTS OF MOISTURE FEEDING NORTH OUT OF THE GULF OF MEXICO INTO
THE FORECAST AREA WILL BRING THE ANTICIPATED WIDESPREAD RAIN.
FRONTOGENETICAL FORCING AND ISENTROPIC LIFT WILL BECOME PERSISTENT
IN ADVANCE OF SURFACE WAVE OF LOW PRESSURE LIFTING NORTHEAST OUT
OF THE OKLAHOMA PANHANDLE. THIS PATTERN IS MORE INDICATIVE OF MID
WINTER AND NOT MID FALL WHERE STORM SYSTEMS USUALLY TRACK UP INTO
THE WESTERN GREAT LAKES THIS TIME OF YEAR. TALK HERE IS HOPING
THIS DOES NOT BECOME THE PREDOMINANT PATTERN THROUGH THE WINTER AS
WAS THE CASE OF THE 1976 THRU 1977 WINTER.
SURFACE WAVE IS PROGGED TO MOVE NORTHEAST ACROSS THE OHIO VALLEY
AS UPPER LEVEL TROUGH BECOMES NEGATIVELY TILTED ACROSS THE AREA.
GFS KEEPS THE SURFACE LOW AS THE DOMINANT FEATURE WITH A VERY WEAK
CAROLINA LOW EXPECTED TO DEVELOP AND BECOME ABSORBED INTO THE
NORTHERN LOW. GRADIENT OF THE NORTHERN LOW TIGHTENS UP QUITE A BIT
SATURDAY AFTERNOON THROUGH SUNDAY MORNING. WINDS AT 925 MB REACH
50 KNOTS AS LOW LEVEL EXTENDS WEST TO EAST ACROSS LAKE ERIE AND
INTO NORTHWEST PENNSYLVANIA AND WESTERN NEW YORK. SUSTAINED WINDS
OF 30 TO 40 KNOTS WITH OCCASIONAL GUSTS TO 50 KNOTS POSSIBLE ALONG
THE LAKE SHORE SATURDAY AFTERNOON INTO SUNDAY MORNING.
THEREFORE...WILL HOIST A HIGH WIND WATCH FOR THE LAKE SHORE
COUNTIES DURING THIS PERIOD.
WRAP AROUND MOISTURE AND ANOTHER SHOT OF VORTICITY WILL KEEP RAIN
THREAT GOING THROUGH THE DAY SATURDAY.
COLD AIR ADVECTION DOES NOT APPEAR TO BE AS STRONG THIS RUN TO
KEEP ALL PRECIPITATION IN THE FORM OF SNOW SATURDAY NIGHT. 1000 TO
850 MB THICKNESS SUGGESTS A MIX BASED ON THE WRF MODEL BUT ALL
SNOW ON THE GFS. I THINK AT THIS POINT A MIX OF RAIN AND SNOW
SHOULD BE THE RULE SATURDAY NIGHT. COMBINATION SYNOPTIC AND LAKE
ENHANCEMENT WILL SUPPORT PRECIPITATION THREAT. SOME OF THE HIGHER
ELEVATIONS OVER THE NORTHEAST SNOW BELT REGIONS WILL LIKELY SEE
SNOW ACCUMULATIONS SATURDAY NIGHT.
STAYED CLOSE TO MAV GUIDANCE TEMPERATURES THIS FORECAST PERIOD.
&&
.LONG TERM (SUN THRU THU)...
HI PRES RDGG NE INTO OH SHUD LIMIT PRECIP TO MNLY SNOWBELT WHICH WL
SHIFT INTO ERN PART OF SNOWBELT SUN NITE AND BE OVR BY MON MORN.
TEMPS WRM ENUF SO THAT SHSN WL MIX WITH OR CHG TO JUST SHRA SUN AFTN
THEN BACK TO MNLY SHSN SUN NITE. BRIEF UPR RDGG MON AND MON NITE
THEN NEXT CDFTN PROGGED TO MOV INTO CWA TUE TO NEXT CHC FOR SHRA.
GFS AND ECMWF BGN TO DIVERGE ON SOLUTION ON WED AS GFS DVLPS WV ALG
THE FNT WITH LOW IN OH WED MORN WHILE ECMWF BLDS HI PRES RDG IN FM
THE W WITH NO SIGN OF WV OF LOW PRES. PROB WL CARRY CHC FOR SHRA WED
THEN KP WED NITE DRY XCPT FOR PSBL SHRASN SNOWBELT. WL CONT WITH DRY
WX THU AS HI PRES PROGGED TO BE OVR AREA.
&&
.AVIATION(06Z-06Z)...
CONDS MVFR ACRS THE WRN THIRD OF THE AREA INCLUDING TOL FDY AND MFD
ATTM WITH IFR CONDS MOVG IN FM IND AND XTRM WRN OH. THE TRANSITION
TO MVFR AND THEN TO IFR WL CONT TO MOVE EAST ACRS THE MOST OF THE
AREA THRU THE NIGHT REACHING FM KCLE TO YNG TO ERI AROUND TO JUST
AFTER SUNRISE. CONDS WL WAVER BETWEEN IFR AND MVFR THRU THE DAY
DROPPING TO IFR/LIFR LATE AFTN AND THEN CONTG AFTER 00Z.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON FOR OHZ007>014-089.
PA...HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON FOR PAZ001-002.
&&
SHORT TERM...LOMBARDY
LONG TERM...ADAMS
AVIATION...TKHazardous weather outlook, Oct 26, 4:33 AM EDT, 22 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 433 AM EDT THU OCT 26 2006 OHZ003-006>010-017>023-027>033-036>038-047-270845- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 433 AM EDT THU OCT 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW SHOWERS ARE EXPECTED SATURDAY NIGHT BEHIND A COLD FRONT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-270845- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 433 AM EDT THU OCT 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DEEP LOW PRESSURE WILL MOVE NORTHEAST ACROSS THE OHIO VALLEY SATURDAY AND SATURDAY NIGHT. GALE FORCE WINDS ARE POSSIBLE SATURDAY THROUGH SUNDAY. OTHERWISE...NO OTHER WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OHZ011>014-089-PAZ001>003-270845- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 433 AM EDT THU OCT 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL MOVE EAST ACROSS THE AREA SATURDAY. THE COLD AIR THAT WILL FOLLOW THE COLD FRONT WILL CAUSE RAIN SHOWERS TO CHANGE OVER TO SNOW SHOWERS SATURDAY NIGHT. THERE WILL ALSO BE A CHANCE FOR SOME LAKE EFFECT SNOW SHOWERS INTO SUNDAY MORNING ACROSS THE REGION. OTHERWISE...NO OTHER WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 2:36 PM EDT | Low Water Advisory | CLE | 50 hr |
Nearby
High Wind Watches in Ohio, 2006High Wind Watches in Pennsylvania, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.